| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer loose plastic piece in end of the huber needle observed prior to use.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a foreign material in device was unconfirmed because no issues were found with the returned sample.One 19g x 0.75in safestep infusion set was returned for evaluation.An initial visual observation revealed no use residue on the sample.The dust cap was not returned.A microscopic observation revealed no damage or white material inside the luer hub.This complaint could not be confirmed as no damage or foreign material was found on the returned sample.This complaint will be recorded for future trending and monitoring purposes.